Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic solutions of small period of systems of $ n$th order differential equations


Author: Klaus Schmitt
Journal: Proc. Amer. Math. Soc. 36 (1972), 459-463
MSC: Primary 34C25
DOI: https://doi.org/10.1090/S0002-9939-1972-0310351-X
MathSciNet review: 0310351
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper consists of a study of the existence of periodic solutions of systems of nth order ordinary differential equations using tools from degree theory.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes and K. Schmitt, Periodic boundary value problems for systems of second order differential equations, J. Differential Equations (to appear). MR 0340700 (49:5451)
  • [2] E. Heinz, An elementary analytic theory of the degree of mapping in n-dimensional space, J. Math. Mech. 8 (1959), 231-247. MR 21 #1370. MR 0102580 (21:1370)
  • [3] M. A. Krasnosel'skii, The operator of translation along trajectories of differential equations, ``Nauka", Moscow, 1966; English transl., Transl. Math. Monographs, vol. 19, Amer. Math. Soc., Providence, R.I., 1968. MR 34 #3012; MR 36 #6688. MR 0223640 (36:6688)
  • [4] K. Schmitt, Periodic solutions of nonlinear second order differential equations, Math. Z. 98 (1967), 200-207. MR 35 #4511. MR 0213653 (35:4511)
  • [5] -, A note on periodic solutions of second order ordinary differential equations, SIAM J. Appl. Math. 21 (1971), 491-494. MR 0304781 (46:3913)
  • [6] J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. MR 0433481 (55:6457)
  • [7] G. Seifert, A note on periodic solutions of second order differential equations without damping, Proc. Amer. Math. Soc. 10 (1959), 396-398; errata, 1000. MR 21 #5784. MR 0107057 (21:5784)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0310351-X
Keywords: Periodic solutions, degree theory
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society